Advil Liqui-Gels provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of the common cold. Advil Liqui-Gels have the same amount of pain reliever as original Advil (200 mg), but are made with solubilized ibuprofen a liquid form of the pain reliever in Advil. The liquid form allows them to be absorbed into the body quickly for fast pain relief.
Fast pain relief compared to tablets, Contain ibuprofen 200 mg in liquid form, Relieves tension headache, dental pain, menstrual pain, aches and pain due to common cold, Reduces fever, Helps to relieve the pain of overexertion such as sprains and strains.
How to use:
Use accordingly as the doctor prescribed
The product description information listed above is indicative only and sourced from the product manufacturer and/or supplier. It is therefore recommended that you use the product description information as a guide, and that you verify the more detailed information in relation to the product upon physical receipt. This would include information on matters such as proper application, potential side-effects, ingredients and any application/usage guidelines or warnings.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
- Opens in a new window.